# SDR SWAA2024111856210

- Difficulty date: November 3, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION...FWD DRAIN MAST BRACKET (MARKED)<[01] REMOVED AND REPLACED FWD DRAIN MAST BRACKET PER REF SRM 51-40-02-0G-0 ;AMM51-31-00-390-804 AND AMM 51-31-00-390-801;[02] VERIFIED STEP 1.;[03] ENTERED MEASUREMENTS FIELD 4
